Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
No abstract uploaded!
Gross-Schoen cycles, Dualising sheaves
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 102 downloads ] [ 0 comments ]
@inproceedings{shou-wu2010gross-schoen,
  title={Gross-Schoen cycles and Dualising sheaves},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816152243761099139},
  booktitle={Inventiones Mathmeticae},
  volume={179},
  number={1},
  pages={1-73},
  year={2010},
}
Shou-Wu Zhang. Gross-Schoen cycles and Dualising sheaves. 2010. Vol. 179. In Inventiones Mathmeticae. pp.1-73. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180816152243761099139.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved